A martingale analogue of the strong law of large numbers
Doklady Akademii Nauk, Tome 251 (1980) no. 4, pp. 803-805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_4_a7,
author = {T. A. Sarymsakov and Kh. Abdurasulov},
title = {A martingale analogue of the strong law of large numbers},
journal = {Doklady Akademii Nauk},
pages = {803--805},
year = {1980},
volume = {251},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_4_a7/}
}
T. A. Sarymsakov; Kh. Abdurasulov. A martingale analogue of the strong law of large numbers. Doklady Akademii Nauk, Tome 251 (1980) no. 4, pp. 803-805. http://geodesic.mathdoc.fr/item/DAN_1980_251_4_a7/